# SDR DL76G070229

- Difficulty date: March 22, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 27,155 hours, 11,279 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450407M0DA
- Part serial: DL592
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FOUND GALLEY REAR CENTER OVEN INOP, FWD TO MCO AND PLACARD PER MEL 25-20-01H CB PULLED AND COLLARED DUE TO AFT GALLEY OVEN NR 6 CB POPPED WITH REPORT OF VISABLE ELECTRIC FLASH.  REPLACED OVEN CKS GOOD REMOVED MCO AND PLAC.
